2016, Volume 5
Volume 5, No. 2 (December 2016)
Volume 5, No. 1 (June 2016)

2015, Volume 4
Volume 4, No. 2 (December 2015)
Volume 4, No. 1 (June 2015)

2014, Volume 3
Volume 3, No. 2 (December 2014)
Volume 3, No. 1 (June 2014)

2013, Volume 2
Volume 2, No. 2 (December 2013)
Volume 2, No. 1 (June 2013)

2012, Volume 1
Volume 1, No. 2 (December 2012)
Volume 1, No. 1 (September 2012)

 

 


Journal of Advanced Mathematics and Applications
ISSN: 2156-7565 (print); EISSN: 2156-7557 (online)
Copyright © 2000- American Scientific Publishers. All Rights Reserved.

jama
   Journal of Advanced Mathematics and Applications (JAMA) publishes peer-reviewed research papers in mathematics in general, covering pure mathematics and applied mathematics as well as the applications of mathematics in chemistry, physics, engineering, biological sciences/health sciences, brain science, computer and information sciences, geosciences, nanoscience, nanotechnology, social sciences, finance and other related fields.

COVER: V. D. Khavryuchenko, O. V. Khavryuchenko, and V. V. Lisnyak
                J. Comput. Theor. Nanosci. 7, 982-987 (2010)

MANUSCRIPT SUBMISSION:
Submit manuscript electronically to the Editor-in-Chief: Professor Yingxu Wang

   

Volume 5, Number 2 (December 2016) pp.93-183

EDITORIAL
Welcome to Journal of Advanced Mathematics and Applications, JAMA, Vol. 5, No. 2
Editor-in-Chief:Yingxu Wang
J. Adv. Math. Appl. 5, 93–94 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
Convergence and Stability of Two Classes of Theta Methods with Variable Step Size for a Stochastic
Pantograph Equations

Mahmoud A. Eissa, Yu Xiao, and Boping Tian
J. Adv. Math. Appl. 5, 95–106 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

An Analytical Solution of Unsteady Flow and Heat Transfer of Rotating Fluid with Suspended Parasitical
S. Manjunatha and B. J. Gireesha
J. Adv. Math. Appl. 5, 107–116 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Upper and Lower Bounds for Parametric R-Norm Information Measure
Dhanesh Garg
J. Adv. Math. Appl. 5, 117–120 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

On Existence of Fractional Integral and Anti-Periodic Boundary Valued Problem for Differential Inclusion
of Fractional Order (4,5]

Mohammed M. Matar
J. Adv. Math. Appl. 5, 121–130 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Inequalities for Numerical Radius and Spectral Radius
M. Al-Hawari and Sa’ed M. Barahmeh
J. Adv. Math. Appl. 5, 131–133 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Monitoring the Drift Coefficient of a Diffusion Process Using the Dynamic Programming
Reza Habibi and Hamed Habibi
J. Adv. Math. Appl. 5, 134–138 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

A Comparative Study of Legendre Computational Method and Modified Adomian Decomposition Method
for Steady State Immobilized Reaction-Diffusion Equations

M. Mahalakshmi and G. Hariharan
J. Adv. Math. Appl. 5, 139–144 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Fuzzy Logical Algebra (FLA): A Denotational Mathematical Structure for Formal Reasoning and
Knowledge Representation
Yingxu Wang
J. Adv. Math. Appl. 5, 145–158 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

A Construction of Finite Groups
S. M. Tudunkaya
J. Adv. Math. Appl. 5, 159–165 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

A Cooperative Game Theory Solution in an Upstream-Downstream Relationship
Ezio Marchi, Paula Andrea Cohen, and Miguel Garcνa-Cestona
J. Adv. Math. Appl. 5, 166–178 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Table of Contents to Volume 5, Numbers 1–2, 2016
J. Adv. Math. Appl. 5, 179–180 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Author Index to Volume 5, Numbers 1–2, 2016
J. Adv. Math. Appl. 5, 181 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Subject Index to Volume 5, Numbers 1–2, 2016
J. Adv. Math. Appl. 5, 182–183 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

 
Volume 5, Number 1 (June 2016) pp.1-92

EDITORIAL
Welcome to Journal of Advanced Mathematics and Applications, JAMA, Vol. 5, No. 1
Editor-in-Chief:Yingxu Wang
J. Adv. Math. Appl. 5, 1–2 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

RESEARCH ARTICLES
Big Data Algebra (BDA): A Denotational Mathematical Structure for Big Data Science and Engineering
Yingxu Wang
J. Adv. Math. Appl. 5, 3–25 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

On Certain Transformations of Bilateral Basic Hypergeometric Series
S. Ahmad Ali and S. Nadeem Hasan Rizvi
J. Adv. Math. Appl. 5, 26–30 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Some Fixed Point Theorems in Complex Valued Metric Space
Rituja Nighojkar, Mayank Sharma, and S. S. Pagey
J. Adv. Math. Appl. 5, 31–36 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Application of Homotopy Analysis Method to Solve Fuzzy Volterra Integro-Differential Equations
Mohammad Ali Fariborzi Araghi and Amir Fallahzadeh
J. Adv. Math. Appl. 5, 37–43 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Effect of Thermal Radiation on MHD Flow with Variable Viscosity and Thermal Conductivity Over
a Stretching Sheet in Porous Media

P. Srinivasa Rao, B. Kumbhakar, and B. V. Rathish Kumar
J. Adv. Math. Appl. 5, 44–52 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Formal Properties and Mathematical Rules of Concept Algebra for Cognitive Machine Learning (I)
Yingxu Wang and Mehrdad Valipour
J. Adv. Math. Appl. 5, 53–68 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Formal Properties and Mathematical Rules of Concept Algebra for Cognitive Machine Learning (II)
Mehrdad Valipour and Yingxu Wang
J. Adv. Math. Appl. 5, 69–86 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]

Impact in Common Property (E.A.) on Fixed Point Theorem in Fuzzy Metric Spaces
G. P. Pandey and Sanjay Sharma
J. Adv. Math. Appl. 5, 87–92 (2016)
[Abstract] [Full Text - PDF] [Purchase Article]


Terms and Conditions  Privacy Policy  Copyright © 2000- American Scientific Publishers. All Rights Reserved.